# SDR SWI2025F01236

- Difficulty date: May 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND LOWER STRAP AT FS310.0 STGR17L CORRODED  (C-CHECK RO 09/07/2025)PAX DOOR SURROUND FLOOR BEAM ATTACHMENT FITTING AT FS310.00 & STGR17L REPAIRED IAW REO 670-53-21-2646 REV -- 2025-06-19, AND CRJ700  SRM 51-12-00-001-001-A01 SEE CONTINUATION CARD FOR FURTHER DETAILS. AND COMPLIED WITH M-337 AND SKYWEST TASK CARD 51-900--1002-SKY
